Arkady Rasin, MD; Jason M. Devgun, MD; Daniel G. Nosal, BS; Timothy J. Meehan, MD; Richard B. van Breemen, PhD; Trevonne M. Thompson, MD
Acknowledgment: The authors acknowledge the contributions of Renee Petzel Gimbar, PharmD, who was integral in the clinical management of this patient.
Disclosures: Authors have disclosed no conflicts of interest. Forms can be viewed at www.acponline.org/authors/icmje/ConflictOfInterestForms.do?msNum=L19-0321.
Rasin A, Devgun JM, Nosal DG, et al. Coagulopathy After Synthetic Cannabinoid Use: A Case Report. Ann Intern Med. 2019;171:595–596. [Epub ahead of print 27 August 2019]. doi: https://doi.org/10.7326/L19-0321
Download citation file:
Published: Ann Intern Med. 2019;171(8):595-596.
Published at www.annals.org on 27 August 2019
Coagulopathies, Hematology/Oncology, Tobacco, Alcohol, and Other Substance Abuse.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use